| Model Number |
500004500001 |
| Medical Device Problem Code |
Labelling, Instructions for Use or Training Problem (1318)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank tower aux, an empty cubie opened during an attempt to dispense divalproex dr 250 mg tablet.Although the system indicated that one tablet remained in the cubie, the compartment was found to be empty.A cycle count was performed on the affected cubie, and the on-hand quantity was adjusted to zero.After the count correction, the dispense was retried and the station successfully opened an alternate cubie containing the medication.The customer reported that a malfunction took place when the user tried to dispense medication to the patient.There were no delay or adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 26-may-2022 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the device's experienced an empty cubie opening unexpectedly during access.A technical support specialist (tss) investigated a dispensing discrepancy where the expected medication cubie opened empty despite the system indicating available inventory, performed a cycle count and adjusted the on-hand quantity to zero, after which the dispense was retried and the cabinet correctly opened the alternate cubie containing the medication to resolve the issue.The system functioned as intended after the technical support specialist troubleshot the device.